# SDR AALA201707109036

- Difficulty date: July 8, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 21,379 hours, 15,365 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90471WR3
- Condition: False Indication
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE WARNING APPEARED FOR 5-6 SECONDS.  INSPECTED FORWARD DETECTORS WITH NO FAULTS FOUND.
